Each teaspoonful (5ml) contains paracetamol 120mg
for relief of fever and pain
- under 2 months: consult your doctor
-Over 2-3 months and weight 4-6kg: 1/2 teaspoon (or 2.5ml) once a day. If necessary, after 4 hours, give a second 2.5ml dose. If symptoms persist consult your doctor.
- Over 3 months: Take medicine when having symptoms. Maximum 5 doses in 24 hours. Leave at least 4 hours in between doses. Find the right dose below:
Dose (in ml)
||1 1/2 teaspoons